MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported epiq 7g ultrasound system's uninterruptible power supply (ups) had an odor and electrolyte-liquid leakage.The failure occurred outside of clinical use and no patient or user harm associated with the event.The service engineer determined the likely cause of the leakage was from the battery.The external ups was replaced to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key25373831
Report Number3019216-2026-100222
Device Sequence Number10556271
Product Code IYN
UDI-Device Identifier00884838107441
UDI-Public(01)00884838107441
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown